# SDR 99ZZZX239

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103WP
- Make and model: Hughes 269C
- Aircraft serial: S1573
- Engine: Lyc HIO360D1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bearing
- Condition: Failed
- Location: Engine
- Part time: 1,091 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN-FLIGHT, PILOT NOTICED SLIGHT VIBRATION COMING FROM THE ENGINE AND A DROP IN OIL PRESSURE STARTING TO OCCUR.  PILOT OPTED FOR A PRECAUTIONARY LANDING.  UPON COMPLETION, OIL PRESSURE NOTED TO BE AT 15 PSI WITH A LOUD SQUEAL COMING FROM THE ENGINE.  PILOT SHUT DOWN AND SECURED AIRCRAFT FOR TRAILERING BACK TO MAINTENANCE FACILITY.  UPON INVESTIGATION, NOTED A LARGE AMOUNT OF METAL IN THE SUCTION SCREEN AS WELL AS THE SUMP.  ENGINE REMOVED AND SENT FOR OVERHAUL.
